Stable strictly convex bodies
Commun. Korean Math. Soc. 2008 Vol. 23, No. 2, 241-250
Printed June 1, 2008
Kyeonghee Jo
Mokpo National Maritime University
Abstract : In this article, we find a counter example which shows that the well-known necessary condition about the boundary regularity of a stable strictly convex body is not a sufficient condition.
Keywords : stable, strictly convex, convex body
MSC numbers : 51N15, 52A05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd